# SDR GUUA93854112308A

- Difficulty date: November 23, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 25,855 hours, 31,354 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Keelbeam
- Part number: 1181200363
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE DISCOVERED LEFT NACELLE KEEL HAS A .75 INCH CRACK.  STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLERS.
